# SDR SWAA2019070934633

- Difficulty date: June 20, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,684 hours, 41,054 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Doubler
- Part number: 143A3230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE INNER DOUBLER CORODED BETWEEN BS.360 TO BS. 384, STR 28.  REPAIRED PER SRM, AMM, & DWG.
